# SDR TSAA0652013

- Difficulty date: February 11, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF ROLL, AFT ENTRY DOOR INDICATOR ILLUMINATED.  THE CREW EXECUTED A REJECTED TAKE-OFF AT 90 KTS. INDICATED AIRSPEED AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AND REMOVED DEBRIS FROM THE DOOR TRACK, INSPECTED AND OPS CHECKED THE DOOR, AND RETURNED THE AIRCRAFT TO SERVICE.
